MAUDE Adverse Event Report: MEDLINE RENEWAL ENDOPATH ENDOSCOPIC INSTRUMENT, CURVED SCISSORS W/MONOPOLAR CAUTERY; 5DCS @ENDPH, ENDOSCOPIC INSTRUMENT CURVE

MEDLINE RENEWAL ENDOPATH ENDOSCOPIC INSTRUMENT, CURVED SCISSORS W/MONOPOLAR CAUTERY; 5DCS @ENDPH, ENDOSCOPIC INSTRUMENT CURVE
Catalog Number 5DCSR
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the insulation at the tip of the device is getting stuck in the 5 mm ports and starting to tear when they use the device.A new device was opened to replace bad product.
 
Additional Manufacturer Narrative
It was reported that the insulation at the tip of the device is getting stuck in the 5 mm ports and starting to tear when they use the device.A new device was opened to replace bad product.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
ENDOPATH ENDOSCOPIC INSTRUMENT, CURVED SCISSORS W/MONOPOLAR CAUTERY
Common Device Name
5DCS @ENDPH, ENDOSCOPIC INSTRUMENT CURVE
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key25644356
Report Number3032391-2026-00052
Device Sequence Number9399267
Product Code NUJ
UDI-Device Identifier10888277408746
UDI-Public10888277408746
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5DCSR
Device Lot Number561953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown